The effects of temporal delays in a model for a food-limited diffusing population

F. A. Davidson, S. A. Gourley

    Research output: Contribution to journalArticle

    15 Citations (Scopus)

    Abstract

    We consider an adaptation of the well-known logistic equation in mathematical ecology in which the population is assumed to diffuse and for which the average growth rate is a function of some specified delayed argument. Using a combination of analytical and numerical techniques, we investigate the existence, uniqueness, and asymptotic stability of the nonnegative steady states of this equation.
    Original languageEnglish
    Pages (from-to)633-648
    Number of pages16
    JournalJournal of Mathematical Analysis and Applications
    Volume261
    Issue number2
    DOIs
    Publication statusPublished - 2001

    Keywords

    • Reaction-diffusion
    • Delay
    • Stability

    Fingerprint Dive into the research topics of 'The effects of temporal delays in a model for a food-limited diffusing population'. Together they form a unique fingerprint.

  • Cite this